Yes, I have asthma and my cardiologist did not put me on a beta-blocker at first. My asthma had been great for 2 years so he put me on beta-blocker and then I had a flare-up 6 mths later and he lowered the amount of beta-blocker but I still had a second asthma flare-up. I have bad allergies too and they have been worse than ever this year. I am going to wait and see if I have another flare-up after a heavy frost when the pollen is done till spring. If I have another flare-up I am going to tell my cardiologist I do not want to take beta-blocker any more even though it works better for atrial fib than a calcium channel blocker. Hope this helps you because I am wondering if the flare-ups were caused from the light winter last year and bad allergies or what.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.